# SDR UALA2009112303648

- Difficulty date: November 22, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 75,482 hours, 12,250 cycles
- Engine: Pwa PW4060
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Part number: W39800618
- Condition: Shorted
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SYSTEM AND LEFT DEMAND PUMP LOW PRESSURE LIGHT ILLUMINATED WITH PUMP ON AND EICAS SHOWING 3000 PSI.  ISOLATED M925 TIME DELAY MODULE AND CHECK RESISTANCE FROM M925 TO LOW PRESS CONNECTOR.  METER SHOWED 1.6 OR WIRE GROUNDED.  ISOLATED GROUND IN WIRE BUNDLE FROM D4280P TO D52 REF WIRE DIAGRAM 29-11-12.  ACCOMPLISHED WIRE CHECK FROM D52 TO APPROX 3 FEET.  NO DEFECT FOUND.  MOVED WIRE NEAR CON D4280P AND SHORT WENT AWAY.  FOUND SHORTED WIRE PIN 4 ON WIRE W398-006-18 ABOUT 8 INCHES AFT OF D4280P.  ACCOMPLISHED REPAIR.  PERFORMED OPERATION.  CHECK OF LT HYD PUMP IN AUTO AND ON, PRESSURES NORMAL AND NO FAULT LIGHT NOTED.
